# SDR N6WA2014111802

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 28,099 hours, 20,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT CABIN LAVATORY WARNING MSG, NO VISIBLE SMOKE.  INSPECTED AFT LAVATORY & SURROUNDING AREAS.  INSPECTED LIGHT BALLASTS, PERFORMED OPERATIONS CHECKS OF ALL LAVATORY LIGHTS, LAVATORY FLUSH & LAVATORY SMOKE DETECTOR WITH NO DEFECTS OR SMOKE NOTED.  NO MSG NOTED IN COCKPIT IAW AMM'S 26-16-00, 38-31-13, 33-25-05, 33-25-03 & 33-25-01.
